# SDR MWEA95238

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Connector
- Part number: H2028B
- Condition: Corroded
- Location: Tailcone
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, TAIL CONE MISSING LIGHTS WENT ON AND OFF INTERMITTENTLY.  THE TAILCONE SWITCH CONNECTORS WERE FOUND CORRODED.  CLEANED CORROSION AND OPS CHECKED GOOD.
